# SDR FDEA202101220177

- Difficulty date: January 22, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 80,740 hours, 31,542 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR PART BROKE OFF LEFT FORWARD ENTRY DOOR.  REATTACHED GIRT BAR SLIDE, PER MM 25-66-01-4.
